# SDR DALA2025091006684

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 96,119 hours, 16,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 EXIT SIGN COVER MISSING AT 3L.   FOUND AND INSTALLED EXIT SIGN COVER. OK FOR SVC (7625268)
